RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krylov, S V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:81
Abstract pages:768
Full texts:394
References:40

http://www.mathnet.ru/eng/person32890
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/672528

Publications in Math-Net.Ru
2000
1. V. G. Bazhenov, S. V. Zefirov, A. V. Kochetkov, S. V. Krylov, V. R. Fel'dgun, “The Dynamica-2 software package for analysing plane and axisymmetric nonlinear problems of nonstattonary interaction of structures with compressible media”, Matem. Mod., 12:6 (2000),  67–72  mathnet
2. M. Abouziarov, V. G. Bazhenov, V. Kotov, A. V. Kochetkov, S. V. Krylov, V. R. Fel'dgun, “A Godunov-type method in dynamics of elastoplastic media”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000),  940–953  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:6 (2000), 900–913

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020